# SDR AALA202509146141

- Difficulty date: August 10, 2025
- Submitted: September 14, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,607 hours, 15,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501187
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL LOCATED FROM BS 500C TO BS 500I AT S25L. REPLACED TRANSITION PANEL PER AARD 51-00-05-1.
